# SDR 2008UALA03300

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 37,565 hours, 14,485 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Underserviced
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE NEEDS SERVICE.  SERVICED CREW O2 TO FULL, NO LEAKS NOTED AT TIME.
